# SDR SWAA2022072821331

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 767+10; BS 767+14; BS 767+18; BS 787+2; BS 787+6; BS 787+10; BS 787+14; BS 827+14. / [01] VERIFIED APPLICABILITY AS PER SRM 53-00-53-1A-2;[02] VERIFIED STEPS 1-5 AND MEASUREMENT TABLE.;[03] FABRICATED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727 TO BS 847 FROM BAC1496-377#7075T62 CLAD LOT #1473823-1 IAW SRM 51-40-05 ;M 53-60-53-0I-2 AND DWG 146A7502.FABRICATED FLOOR PANEL SPLICE BS727E+10 FROM BAC1496-377#7075T62 CLAD IAW SRM 53-00-53-2R-6 REPAIR 6. OK TREAT AND PRIMER;[04] VERIFIED CORRECTIVE ACTION 3 OK TO TREAT AND PRIMER;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02. OK TO INSTALL FLOOR PANEL SPLICE;[06] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02.;[07] OK TO INSTALL FLOOR PANEL SPLICE;[08] OK TO INSTALL.;[09] INSTALLED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+10 IAW SRM 53-00-53-2R-6 REPAIR 6;[10] RII INSPECTED CORRECTIVE ACTION ITEM 9; SPLICE ONLY.;[11] ALL MAINTENANCE STEPS COMPLETED;[12] OK TO INSTALL SIDEWALL SUPPORT AT LBL 21 BS 727 TO BS 847 .;[13] VERIFIED OK TO INSTALL STEP 12.;[14] INSTALLED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727 TO BS 847 PER DWG 146A7502. AND SRM 51-40-02;
